MAUDE Adverse Event Report: CONCORD MANUFACTURING DRY ACID 99; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)

CONCORD MANUFACTURING DRY ACID 99; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Model Number DRY ACID MIXER
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up will be submitted following evaluation.
 
Event or Problem Description
A facility technician reported a solenoid valve and harness were damage due to burnt valve and harness connector.The technician reported he did not see fire or smoke.The mixer was not operational.During follow up another facility contact reported there was no injury associated with the event and no patient involvement.The mixer was repaired on site.
 
Additional Manufacturer Narrative
Plant investigation: the alleged event is not confirmed.The device was not returned to the manufacturing plant for investigation.An investigation of the product history records was conducted by the manufacturer.There were no deviations or non-conformances during the manufacturing process.In addition, the product history review confirmed the labeling, material, and process controls were within specification.
 
Event or Problem Description
".".

Brand Name
DRY ACID 99
Common Device Name
DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Manufacturer (Section D)
CONCORD MANUFACTURING
4040 nelson avenue
concord CA 94520
MDR Report Key6885015
Report Number2937457-2017-00937
Device Sequence Number682663
Product Code KPO
UDI-Device Identifier00840861101009
UDI-Public00840861101009
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K911459
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRY ACID MIXER
Device Catalogue Number160148
Was Device Available for Evaluation? No
Device Age MO
Initial Date Received by Manufacturer 08/23/2017
Supplement Date Received by Manufacturer09/28/2017
Initial Report FDA Received Date09/21/2017
Supplement Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1